MathSciNet Relay Station
MathSciNet bibliographic data
MR297715 10F35
Stark, H. M. A transcendence theorem for class-number problems. Ann. of Math. (2) 94 (1971), 153–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement